Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

6 year old. Having stomach pain, asthma, anxiety, weakness. What to do?

My 6 year old son has been complaining of stomach aches for 3 weeks straight. No fever or vomiting , but he does have asthma , which causes him a lot of anxiety . Lately, in addition to the stomach ache, he will say his stomach feels icky. Once we convince him to eat, he perks up for a while, then it s the same thing. He s also complained of weakness. Is it hypoglycemia , the mold we found in our basement, anxiety, or what am I dealing with and how do I help him?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Stoamch ache and loss of appetite could be indication of some stomach infection.As you mentioned your son is asthmatic .Is he on any long term medication for the same now like oral steroids ?Because if he is on then steroids can lead to gastritis.Also sometimes worms in the tummy can come with such vague symptoms.I think the only way we can rule out your queries is a thorough examination and maybe some lab investigation.
Take Care.
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor